# SDR CA040924004

- Difficulty date: September 19, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Airbus A330*
- Aircraft time: 16,031 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: FK20824
- Condition: Leaking
- Location: Lp Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK DISCOVERED IN THE AREA COVERED BY AD (CAMPAIGN) NR 9-0065.
